Previous |  Up |  Next


Title: Permutability of congruences in varieties with idempotent operations (English)
Author: Chajda, Ivan
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 30
Issue: 1
Year: 1991
Pages: 33-37
Category: math
MSC: 06B10
MSC: 08A30
MSC: 08B05
idZBL: Zbl 0768.08006
idMR: MR1166423
Date available: 2009-01-29T15:37:11Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Grätzer G.: General Lattice Theory.Berlin, 1978. MR 0504338
Reference: [2] Maľcev A.I.: On the general theory of algebraic systems.(Russian), Matem.Sbornik 35 (1954), 3-20. MR 0065533


Files Size Format View
ActaOlom_30-1991-1_3.pdf 437.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo